# SDR C2XA06IA200

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 11,651 hours, 6,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT EMERGENCY EXIT LOWER EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT POWER INVERTER, OPERATIONALLY TESTED THE LIGHT AND CLEARED THE DISCREPANCY.
